# SDR SWAA2022021516660

- Difficulty date: June 19, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 42,103 hours, 24,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 241KF UPPER SURFACE HAS PULLED FIBERS. / REPAIRED PASSENGER CABIN FLOORBOARD 241KF UPPER SURFACE IAW B737 SRM 53-00-50-2R-1 REPAIR 1
